# SDR UALA2012122407397

- Difficulty date: December 21, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 62,670 hours, 23,415 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Structure
- Part number: J1240A08GO1
- Condition: Exposed
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 303 HAS BARE METAL EXPOSED.  REMOVED THE SHARP EDGE AND COULD NOT BREAK THE MFG PART NUMBER TO PCN.  INSTALLED SPEED TAPE.  MFG PART NUMBER J1240A08GO1.  REINSTALLED THE MISSING RIVET THEN RESEALED THE AREA.  NO METAL EXPOSED AT THIS TIME.  ALL WORK WAS PERFORMED BY SRM.
